# SDR C1HA200396001

- Difficulty date: January 5, 2003
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N696CA
- Make and model: Boeing 727
- Aircraft serial: 22574
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg Door
- Stage of operation: CL
- How discovered: C
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION, THE FWD DOOR LIGHT AND F/E'S RT GEAR DOOR LIGHT REMAINED ILLUMINATED.  PERFORMED COM PROCEDURE 2.32.29 AND BOTH LIGHTS EXTINGUISHED.  INSTALLED 3 PINS LANDING GEAR AND CYCLED FOR 2 TIMES, DOORS LANDING GEAR LIGHTS WORKING GOOD IAW MM 32-12-01 SEC 6-A82H.
